JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Weijian Jia    
    Email: jwj1959@163.com  

Department of Mathematics and Computer Science,
Normal College, Jishou University,
Jishou Hunan, 416000

    Research Areas :  
Other :  
    Articles: On Hardy-Hilbert's Integral Inequality with Parameters   Volume 4, Issue 5
    An Extended Hardy-Hilbert Inequality and Its Applications   Volume 7, Issue 1

      search [advanced search] copyright 2003 terms and conditions login